# SDR SWAA2016010547643

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 16,568 hours, 9,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D7170100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMER SLIDE LIGHT INOPERATIVE.  R & R FWD EMER LIGHT BATTERY CHARGER IAW MM.
